I was hoping you guys could help me.I was having some minor stomach issues. swallowing was a little hard, so I went to the DR. We did a endoscope. He found: H. Pylori associated moderate chronic gastritis with some signs of intestinal metaplasia. Right now I'm taking the Prevpac (triple therapy) for the bacterium. Will this type of gastritis eventually resolve itself when the bacterium is removed? Also, the general surgeon wants to put me on a PPI (prilosec) for a few months to help my stomach heal. I hate the idea of being on a acid eliminator. Is this good advice? I have some DGL and would like to take it but he never heard of it and said don't mess with it. I was also wanting to know if taking some digestive enzymes would help my stomach as well, it seems while i'm on this therapy, digestion seems inadequete. Any feedback would be greatly appreciated!
i would def. take the ppi for a few months after your prevpac is done because your stomach needs time to heal, but it shouldn't take longer than that. digestive enzymes are a great idea while taking the prevpac, i took it also in jan. 09..i ate alot of yogurt and took probiotics, in fact i still take the probiotics. all your stomach issues should be reversed with the elimination of the h pylori. eat a very bland diet, high in fresh non-citrus fruits, that is easy on stomach also. i pray the prevpac clears up the h pylori and you are on the road to recovery soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.